Volume 19 Number 2
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Author Index – D
Dădărlat, Marius
Unit spectra of $K$--theory from strongly self-absorbing $C^*$--algebras
Dahmani, François
Dancso, Zsuzsanna
On the Kontsevich integral for knotted trivalent graphs
Finite type invariants of w-knotted objects I: w-knots and the Alexander polynomial
Dani, Pallavi
Super-exponential distortion of subgroups of CAT(-1) groups
Danilenko, Ivan
Darcy, Isabel
Tangle analysis of difference topology experiments: applications to a Mu protein-DNA complex
Rational tangle surgery and Xer recombination on catenanes
Dasbach, Oliver
On McMullen's and other inequalities for the Thurston norm of link complements
Davis, Christopher
Von Neumann Rho Invariants as Obstructions to Torsion in the Topological Knot Concordance Group
Satellite operators as group actions on knot concordance
Davis, Daniel
Delta-discrete G-spectra and iterated homotopy fixed points
Profinite and discrete $G$-spectra and iterated homotopy fixed points
Davis, Donald
Davis, James
Algebraic $K$-theory over the infinite dihedral group: an algebraic approach
Davis, Michael
Cohomology of Coxeter groups with group ring coefficients: II
Aspherical manifolds that cannot be triangulated
Euler characteristics of generalized Haken manifolds
Davydov, Alexei
Day, Matthew
Extending Johnson's and Morita's homomorphisms to the mapping class group
Finiteness of outer automorphism groups of random right-angled Artin groups
Full-featured peak reduction in right-angled Artin groups
De Concini, Corrado
Cohomology rings of compactifications of toric arrangements
de Mattos, Denise
A parametrized Borsuk-Ulam theorem for a product of spheres with free Zp-action and free S1-action
Bourgin-Yang version of the Borsuk-Ulam theorem for $Z_{p^k}$-equivariant maps
Borsuk-Ulam theorems and its parametrized versions for spaces of type (a,b)
de Oliveira, Rogério
Z2k-actions fixing RP2 U RPeven
de Silva, Vin
Coverage in sensor networks via persistent homology
Parametrized homology via zigzag persistence
de Wit, David
Infinitely many two-variable generalisations of the Alexander–Conway polynomial
Dean, John
Small Seifert-fibered Dehn surgery on hyperbolic knots
DeBlois, Jason
Totally geodesic surfaces and homology
Cross curvature flow on a negatively curved solid torus
Explicit rank bounds for cyclic covers
Debongnie, Gery
Homotopy Lie algebra of the complements of subspace arrangements with geometric lattices
Deeley, Kenneth
Configuration spaces of thick particles on a metric graph
Degrijse, Dieter
Equivariant vector bundles over classifying spaces for proper actions
Dehon, François-Xavier
Espaces profinis et problèmes de réalisabilité
Dehornoy, Pierre
Geodesic flow, left-handedness, and templates
Dell'Ambrogio, Ivo
Restriction to finite index subgroups as etale extensions in topology, KK-theory and geometry
Deloup, Florian
Monoïde des enlacements et facteurs orthogonaux
Delp, Kelly
Almost periodic flows on 3--manifolds
Denham, Graham
Torsion in Milnor fiber homology
Derbez, Pierre
A criterion for homeomorphism between closed Haken manifolds
Finiteness of mapping degrees and PSL(2,R)-volume on graph manifolds
Derby-Talbot, Ryan
Stabilization, amalgamation, and curves of intersection of Heegaard splittings
Non-isotopic Heegaard splittings of Seifert fibered spaces
Deruelle, Arnaud
Thin presentation of knots and lens spaces
Networking Seifert surgeries on knots, III
DeTurck, Dennis
Lipschitz minimality of Hopf fibrations and Hopf vector fields
Generalized Gauss maps and integrals for three-component links: toward higher helicities for magnetic fields and fluid flows, part II
Devadoss, Satyan
Marked tubes and the graph multiplihedron
Diana, Francesca
Uniformly finite homology and amenable groups
Diaz, Raquel
Limit points of lines of minima in Thurston's boundary of Teichmüller space
Díaz Ramos, Antonio
A spectral sequence for fusion systems
Diesl, Alexander
Intrinsically linked graphs and even linking number
Dimca, Alexandru
Some analogs of Zariski's Theorem on nodal line arrangements
Dimitroglou Rizell, Georgios
Knotted Legendrian surfaces with few Reeb chords
Estimating the number of Reeb chords using a linear representation of the characteristic algebra
Ding, Fan
Symplectic fillability of tight contact structures on torus bundles
Doig, Margaret
Finite knot surgeries and Heegaard Floer homology
Donald, Andrew
dos Santos, Edivaldo
A parametrized Borsuk-Ulam theorem for a product of spheres with free Zp-action and free S1-action
Bourgin-Yang version of the Borsuk-Ulam theorem for $Z_{p^k}$-equivariant maps
Borsuk-Ulam theorems and its parametrized versions for spaces of type (a,b)
dos Santos, Pedro
Bigraded invariants for real curves
Dotsenko, Vladimir
Cacti and filtered distributive laws
Dotto, Emanuele
Homotopy theory of G-diagrams and equivariant excision
Douglas, Christopher
Conformal nets IV: the 3-category
Dowlin, Nathan
Knot Floer homology and Khovanov-Rozansky homology for singular links
Dowty, James
A new invariant on hyperbolic Dehn surgery space
Dranishnikov, Alexander
On asymptotic dimension of amalgamated products and right-angled Coxeter groups
On asymptotic dimension of groups
The LS-category and the fundamental group
The LS-category of the product of lens spaces
Dreyer, Guillaume
Length functions of Hitchin representations
Dror Farjoun, Emmanuel
On the third homotopy group of Orr's space
Droz, Jean-Marie
Grid diagrams and Khovanov homology
Druschel, Kimberly
Oriented orbifold vertex groups and cobordism and an associated differential graded algebra
Dubois, Jérôme
A volume form on the SU(2)–representation space of knot groups
The twisted Alexander polynomial for finite abelian covers over three manifolds with boundary
The L^2-Alexander torsion is symmetric
Duchin, Moon
Statistical Hyperbolicity in Groups
Ducoulombier, Julien
Swiss-cheese action on the totalization of action-operads
Dugger, Daniel
A curious example of triangulated-equivalent model categories which are not Quillen equivalent
Postnikov extensions of ring spectra
Rigidification of quasi-categories.
Mapping spaces in quasi-categories
Coherence for invertible objects and multi-graded homotopy rings
Dula, Giora
Dunfield, Nathan
Non-triviality of the A–polynomial for knots in S3
Quantum invariants of random 3-manifolds
Closed surface bundles of least volume
Durham, Matthew
Convex cocompactness and stability in mapping class groups
Dwyer, William
Loop Structures in Taylor Towers
Faithfulness of a functor of Quillen
Dydak, Jerzy
Extensions of maps to the projective plane
Dye, Heather
Minimal surface representations of virtual knots and links
Dymara, Jan
Cohomology of Coxeter groups with group ring coefficients: II